MathSciNet Relay Station
MathSciNet bibliographic data
MR1910637 60G35 (60G15 60K40 76F55 76M35)
Cranston, Mike; Scheutzow, Michael Dispersion rates under finite mode Kolmogorov flows. Ann. Appl. Probab. 12 (2002), no. 2, 511–532.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement